'Bipolar Disorder' Category


Antidepressants Can Make You Fat

Friday, August 19th, 2005

While browsing the news today, I learned of a new side effect from psychiatric drugs like antidepressants (Prozac, Zoloft & Paxil), Zyprexa, Risperdal and other drugs prescribed for psychiatric reasons. That side effect is weight gain. Apparently, in some cases, drastic weight gain (to the tune of over 100 pounds). Yesterday, the New York Times has pointed this out in an article about some drugs causing weight gain.

While this is a minor side effect when compared to death, suicide and psychosis - I nonetheless thought I should point this out.

Bookmark this to your favorite bookmarking site: These icons link to social bookmarking sites where readers can share and discover new web pages.
  • del.icio.us
  • Reddit
  • YahooMyWeb
  • Digg
  • StumbleUpon

Teen Knife Attack After Failed Treatment For Bipolar Disorder

Saturday, July 23rd, 2005

In another display of psychiatric failure a Michigan teen is being charged with attempted murder after stabbing a woman 6 times.

The teen was under treatment for Bipolar Disorder which often involves prescriptions of psychiatric medications that are reported to cause increased risk for suicide and violence. It’s still amazing to me that parents allow their children to be harmed by psychiatric drugs and therapies even though there is an incredible amount of information showing that they are a failure.

When will the world wake up and see what is plainly in front of their eyes: Psychiatric drugs are dangerous. In my opinion should be banned.

Bookmark this to your favorite bookmarking site: These icons link to social bookmarking sites where readers can share and discover new web pages.
  • del.icio.us
  • Reddit
  • YahooMyWeb
  • Digg
  • StumbleUpon